Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Persisting pulse sensation on the right side of head. What could be the reason?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
I have a pulse sensation on the (R) side of the head, persisting for a couple of days....?
Posted Mon, 21 May 2012 in General Health
Answered by Dr. Shainaz Arif Kaware 1 hour later
Thanks for your query.
The pulse sensations can be most likely normal muscle twitching and not any major thing to worry about.
But to still understand your complaint better and give a definite opinion it will be better if you can provide a few details:-
-Where are the pulse sensation exactly felt like on temple or some other place?
-Is there any other symptom like headache associated with it?
-Is the pulsation constant or comes in occasionally?
Please write back with these answers.
Awaiting your reply.
Take care.
Above answer was peer-reviewed by
Follow-up: Persisting pulse sensation on the right side of head. What could be the reason? 2 hours later
Hello Dr. Shainaz XXXXXXX Kaware,
To answer your question:
the sensation is only in the side of my temple, but at times i get headaches with neck pain, but no stiffness of neck. The pulse sensation is at times, bur i have experinced it for the past 3-4 days.

Thank you.
Answered by Dr. Shainaz Arif Kaware 8 hours later

Thanks for writing back.

One sided pain in temporal region, pulsating feeling and headache are symptoms suggestive of migraine.

Now since you say the pulse sensation is at times and not continuous it could be just a muscle twitching or an exaggerated temporal pulse.

Severe stress, anxiety, and even headache can cause exaggerated feeling of pulsations.

If there is any issue please try to relax and if the symptom persists or gets severe then you can consult a physician.

If headache is associated you can take an over the counter medicine like Tylenol 500mg after food for a day or two.

Wishing you good health.

Hope I answered all your questions. If you do not have any more queries, please close this discussion.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor